# SDR C2XA08CL081

- Difficulty date: July 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Part number: M83726302002P
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2738 - THE CREW REPORTED A "VENTRAL XFER INOP" MESSAGE ON THE ECIAS IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL 28-21-12.  ON 7/9/08 MAINTENANCE REPLACED THE LOW LEVEL TIME DELAY RELAY K7208.  OPERATIONAL CHECKS WERE GOOD.  MEL WAS CLEARED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
